# SDR QXEA2016051200308

- Difficulty date: May 4, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 11,778 hours, 12,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510104
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 13,  REQUIRES REPLACEMENT.  REMOVED DRIP TRAY REF SRM 51-41-00 SEAT TRACK 12 & 13.  INSTALLED 3EA DRIP ANGLES COMMON TO SPLICE 12-13, SEAT TRACK, AND FWD AND AFT SEAT TRACK NR 13 REF SRM 51-42-05-02-01. REMOVED DRIP ANGLES COMMON TO SPLICE 12 AND 13, AND DRIP ANGLE FWD SEAT TRACK NR 13, AND AFT SEAT TRACK NR 13. INSTALLED 3EA DRIP ANGLES COMMON TO SPLICE 12-13, SEAT TRACK, AND FWD AND AFT SEAT TRACK NR 13 REF SRM 51-42-05-02-01.  REMOVED SEAT TRACK SPLICE COMMON TO SEAT TRACK 12 AND 13 REF SRM 51-42-05 AND 51-40-15.  INSTALLED SEAT TRACK SPLICE COMMON TO SEAT TRACK NR 12 AND NR 13 REF DWG 85361501, REV E 213-020-12.  REMOVED SEAT TRACK SPLICE COMMON TO SEAT TRACK 13 AND 14 REF SRM 51-42-05 AND 51-40-15. INSTALLED SEAT TRACK SPLICE COMMON TO SEAT TRACK 13 AND 14 REF DWG 85361501, REV E 213-02-02.  REMOVED SEAT TRACK NR 13, PN 85361510-104, REF SRM 51-42-05 AND 51-41-05. INSTALLED SEAT TRACK NR 13, PN 85361510-104, REF SRM 51-42-05-020-01, 51-41-00-00-01, 51-40-15-02-01 AND DWG NR 85361501, REV E. LOCATED AND DRILLED NEW SEAT TRACK NR 9, PN 85361510-104, REF SRM 51-40-07-02-01. BOND CHECK COMPLETED IAW AMM 51-80-00-760-801 0.03MO TUC5893 08, JUL 215 CAL DUE, BOND CHECK GOOD. FINISH RESTORED IAW SRM 51-21-10-02-01, IAW SRM 51-25-10-02-01 AND IAW SRM REF 51-25-15-02-01.
